Journal of East China Normal University(Natural Sc ›› 2006, Vol. 2006 ›› Issue (5): 47-50.

• Article • Previous Articles     Next Articles

Perturbation Identities for the Generalized Polar Decomposition

SHEN Dong-mei 1,2 , WEI Mu-sheng 1   

  1. 1. Department of Mathematics, East China Normal University, Shanghai ; 200062, China;
    2. School of Science, Nantong University, Nantong Jiangsu 226007, China
  • Received:2005-02-10 Revised:2005-06-03 Online:2006-09-25 Published:2012-11-27

Abstract: This paper studied the generalized polar decomposition of an m×n(m≧n)complex matrix A ith rank r as A=QH, where Q is a subunitary matrix and H a positive semidefinite matrix. By the method of singular value decomposition, the perturbation identities of Q and H under the unitarily invariant norms were

Key words: generalized polar decomposition, unitarily invariant norms, perturbation identity  ,

CLC Number: